MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; VELA INFRARENAL

ENDOLOGIX INC. AFX; VELA INFRARENAL
Model Number A28-28/C75 V
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018- endologix was made aware by a physician during a one (1) month follow up on a patient for a reported migration (1cm) of the cuff, without type 1a endoleak.Patient current status is stable.Patient was not symptomatic and no re-intervention is scheduled.Initial implant date (b)(6) 2017.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following event: the infra renal cuff migration without type ia endoleak complaint is refuted rather, there is cuff caudal movement.The complaint is most likely procedure related, movement was observed at the conclusion of the implant procedure following angioplasty.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be stable and on surveillance.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.(b)(4).
 
Event or Problem Description
Additional information received confirming that re-intervention was completed; the physician elected to treat the patient by implanting a suprarenal afx device on (b)(6) 2018.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7397543
Report Number2031527-2018-00226
Device Sequence Number70207
Product Code MIH
UDI-Device Identifier00818009013514
UDI-Public(01)00818009013514(17)200816
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/16/2020
Device Model NumberA28-28/C75 V
Device Catalogue NumberF00795-08
Device Lot Number1729001006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer03/05/2018
12/03/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date09/14/2018
01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED DELIVERY SYSTEM, LOT 1707800025
Outcome Attributed to Adverse Event Other;
Patient Age78 YR